MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Codes Melted (1385); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during radial endoscopic vessel harvesting procedure using vasoview hemopro 2 (w/vasoshield), they clarified that it was a detached heating wire that occurred.They resumed the procedure with the same device without any problem or harm for the patient.Power source setting at 3.No delays of the procedure.
 
Additional Manufacturer Narrative
Trackwise (b)(4).Corrected section - h6 medical device ¿ problem code.The device was not returned to maquet cardiac surgery for investigation; however, a video was provided by the account.A video evaluation was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the clear intact silicone insulation on both the cold and hot jaws.The heater wire was observed to be flexed away from the hot jaw from the base of the hot jaw with detachment at the tip of the hot jaw.No other visual defects observed in the video.Based on the non-return of the device as well as the video evaluation, the reported failure "material twisted/ bent wire" was confirmed.The lot # 3000439922 history record review was completed.There was an ncmr , rework, or deviation documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW HEMOPRO 2 (W/VASOSHIELD)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21659486
Report Number2242352-2025-0000319
Device Sequence Number15615057
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000439922(17)261203
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000439922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexUnknown
Patient Weight60 KG